Stereotypical

Nursing. School. Life.

NCLEX Practice Question of the Week

leave a comment »

Here is the weekly question posted on the NCSBN Learning Extension:

A nurse should instruct a client who is taking digitalis to report which of these side effects?

  1. “Nausea, vomiting, fatigue”
  2. “Rash, dyspnea, edema”
  3. “Polyuria, thirst, dry skin”
  4. “Hunger, dizziness, diaphoresis”

The correct answer is 1- Nausea, vomiting, fatigue

An accumulation of digoxin can lead to digitalis toxicity.  Signs of this toxicity would include vomiting, nausea, and fatigue. Digitalis toxicity is more common in elderly patients. (from my pharmacology book, Pharmacology: A Nursing Process Approach)

Advertisements

Written by stereotypicalone

June 15, 2009 at 17:51

Posted in NCLEX

Tagged with

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: